# SDR UALA2012012600538

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,698 hours, 9,337 cycles
- Engine: Pwa PW4077
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STRUT CYLINDER AND TOW BAR CONNECT FITTING DAMAGE BY BROKEN TOW BAR HIT.  FOLLOWED ECRA3221-01129.
